MathSciNet Relay Station
MathSciNet bibliographic data
MR1630739 (99h:05114a) 05C99 (05C05 92B99)
Dress, A.; Hendy, M.; Huber, K.; Moulton, V. On the number of vertices and edges of the Buneman graph. Ann. Comb. 1 (1997), no. 4, 329–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement